RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 1, Pages 3–10 (Mi im1888)

This article is cited in 6 papers

Stable equivalence of algebraic tori

V. E. Voskresenskii


Abstract: We show that the Picard modules $\operatorname{Pic}V_L(T)$ of projective models of algebraic tori $T$, computed over a field of characteristic zero, also determine birational invariants over a field of positive characteristic. We study the semigroup of classes of stably equivalent tori, and in particular prove that, for tori that are split over a cyclic extension, this is a group.

UDC: 513.6

MSC: Primary 20G15, 14M20, 14L10; Secondary 20G10

Received: 16.04.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 1–7

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025